Mathematical notes of NEFU
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 3, Pages 55–69 (Mi svfu31)  

Mathematics

Non-random functions and solutions of Langevin-type stochastic differential equations

E. V. Karachanskayaa, A. P. Petrovab

a Far Eastern State Transport University, 47 Seryshev Street, Khabarovsk 680000, Russia
b North-Eastern Federal University, 48 Kulakovskii Street, Yakutsk 677000, Russia

Abstract: We construct a solution of a Langevine-type stochastic differential equation (SDE) with a non-random function depending on its solution. We determine conditions for such non-random function to appear. Using the solution of a homogeneous SDE, we obtain a solution of the generalized Langevine-type SDE by reducing it to a linear one. We construct a stochastic process with non-random modulus in square which is not a solution to an Ito-type SDE.

Keywords: Langevine-type equation, Brownian motion, stochastic differential equation, Ito's formula, deterministic modulus in square for velocity, analytical solution.

Full text: PDF file (265 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 15.08.2016

Citation: E. V. Karachanskaya, A. P. Petrova, “Non-random functions and solutions of Langevin-type stochastic differential equations”, Mathematical notes of NEFU, 23:3 (2016), 55–69

Citation in format AMSBIB
\Bibitem{KarPet16}
\by E.~V.~Karachanskaya, A.~P.~Petrova
\paper Non-random functions and solutions of Langevin-type stochastic differential equations
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 3
\pages 55--69
\mathnet{http://mi.mathnet.ru/svfu31}
\elib{https://elibrary.ru/item.asp?id=27507491}


Linking options:
  • http://mi.mathnet.ru/eng/svfu31
  • http://mi.mathnet.ru/eng/svfu/v23/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:173
    Full text:85
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021